ive been gaining wieght...
Apr 11, 2010
ive been on Atripla and have gained 25 pounds in a short period of time....this is unacceptable for me...im wondering if i should switch meds and to which ones should i swith too
Response from Dr. Young
Hello and thanks for your post.
Weight gain is not uncommon among persons starting on HIV treatment- usually this reflects a return to one's potential weight, now unaffected by the presence of a chronic viral infection, or even AIDS complication.
You've not mentioned other possible factors, such as diet, exercise, appetite, depression to name a few. Nevertheless, Atripla is not really associated with abnormal weight gain; as such I really wouldn't recommend a switch or change in medications. If you're continuing to be concerned, I'd speak to your healthcare provider.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can AIDS Be Transmitted Through Picking Your Nose?
- Can HIV Be Transmitted Through Blowjob From A Prostitute?
- Black Spots After Condom Broke Anal Worried I Have HIV
- Bronchitis After French Kissing Worried I Have HIV
- Burning Penis After Touching Sperm Worried I Have HIV
- Itchy Balls After Touching Vagina Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.